Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBezoutian and quotient ring structure
Author(s) Bernard Mourrain
TypeArticle in Journal
AbstractIn this paper, we present different results related to bezoutian and residue theory. We consider, in particular, the problem of computing the structure of the quotient ring by an affine complete intersection, and an algorithm to obtain it, as conjectured in [Cardinal, J.-P., 1993. Dualité et algorithmes itératifs pour la résolution de systèmes polynomiaux. Ph.D. Thesis, Univ. de Rennes]. We analyze it in detail and prove the validity of the conjecture, for a modification of the initial method. Direct applications of the results in effective algebraic geometry are given.
KeywordsBezoutian, Resultant, Residu, Quotient ring structure, Normal form, Multiplication matrix, Linear algebra, Polynomial system solving
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717105000106
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number34
Pages397 - 415
Year2005
NoteSpecial issue on the occasion of MEGA 2003 MEGA 2003
Edition0
Translation No
Refereed No
Webmaster